IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev DE Conf / Next DE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Data Engineering (DE) [schedule] [select]
Chair Yutaka Kidawara (NICT)
Vice Chair Masato Oguchi (Ochanomizu Univ.), Toshiyuki Amagasa (Univ. of Tsukuba)
Secretary Takahiko Shintani (Univ. of Electro-Comm.), Akiyo Nadamoto (Konan Univ.)
Assistant Daisuke Kitayama (Kogakuin Univ.), Akimitsu Kanzaki (Shimane Univ.)

Conference Date Wed, Sep 10, 2014 13:00 - 17:15
Thu, Sep 11, 2014 10:00 - 17:00
Topics Data Engineering and Food Media 
Conference Place  
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (No. 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Wed, Sep 10 PM 
13:00 - 14:40
(1) 13:00-13:25 Study of identification method of cooking tools for the automatic registration of the user cooking environment DE2014-23 Hirotaka Yoshifuji, Hisashi Miyamori (Kyoto Sangyo Univ.)
(2) 13:25-13:50 A Cooking Support System by a Dialog Robot adapting Social Style Model Hirotada UEDA and Akihiro OKA DE2014-24 Hirotada Ueda, Akihiro Oka (Kyoto Sangyo Univ.)
(3) 13:50-14:15 Recipe Situational Search Using Blog Data
-- Discovery of Situational Determinant in Recipe --
DE2014-25
Takuya Kadowaki, Yoko Yamakata, Katsumi Tanaka (Kyoto Univ.)
(4) 14:15-14:40 A Comparison of Sizzle Word Between Twitter, Web, and Recipe site. DE2014-26 Daisuke Kato (Konan Univ.), Mai Miyabe, Eiji Aramaki (Kyoto Univ.), Akiyo Nadamoto (Konan Univ.)
  14:40-15:00 Break ( 20 min. )
Wed, Sep 10 PM 
15:00 - 16:00
  -  
  16:00-16:15 Break ( 15 min. )
Wed, Sep 10 PM 
16:15 - 17:15
  -  
Thu, Sep 11 AM 
10:00 - 12:05
(1) 10:00-10:25 A Method for Generating Workflow Tree composed of Foods and Cooking Actions from NLP Results of Cooking Procedure Text DE2014-27 Yoko Yamakata (Kyoto Univ.), Shinji Imahori (Nagoya Univ.), Hirokuni Maeta (Cybozu), Shinsuke Mori (Kyoto Univ.)
(2) 10:25-10:50 A Study on Tastes Estimation of Food Based on Food Images and Ingredients DE2014-28 Hiroki Matsunaga (Nagoya Univ.), Keisuke Doman (Chukyo Univ.), Takatsugu Hirayama, Ichiro Ide, Daisuke Deguchi, Hiroshi Murase (Nagoya Univ.)
(3) 10:50-11:15 Food text clustering by selecting the most representative word DE2014-29 Sosuke Amano, Kiyoharu Aizawa (Tokyo Univ.), Makoto Ogawa (foo.log)
(4) 11:15-11:40 Finding Method of Replaceable Ingredients using Large Mounts of Cooking Recipe DE2014-30 Kento Nozawa, Yoshiki Nakaoka, Shuhei Yamamoto, Tetsuji Satoh (Univ. of Tsukuba)
(5) 11:40-12:05 Clustering for Similar Recipes by using cooking ingredient DE2014-31 Shunsuke Hanai, Akiyo Nadamoto (Konan Univ.)
  12:05-13:05 Lunch Break ( 60 min. )
Thu, Sep 11 PM 
13:05 - 14:05
  -  
  14:05-14:15 Break ( 10 min. )
Thu, Sep 11 PM 
14:15 - 15:30
(1) 14:15-14:40 Applying Distribution of Food Item Positions in An Image to Food Image Retrieval DE2014-32 Yukihiro Takamatsu, Kiyoharu Aizawa (Univ. of Tokyo), Makoto Ogawa (foo.log)
(2) 14:40-15:05 The Proposal of the Cooking Repertory Expansion Method based on a User's Cooking Experience DE2014-33 Yoshiki Nakaoka, Tetsuji Satoh (Univ. of Tsukuba)
(3) 15:05-15:30 A Proposal of Extracting Multiple Meaning Concepts of Naming for User-generated Recipes DE2014-34 Shoko Wakamiya, Yukiko Kawai (Kyoto Sangyo Univ.), Hidetsugu Nanba (Hiroshima City Univ.), Kazutoshi Sumiya (Univ. of Hyogo)
  15:30-15:45 Break ( 15 min. )
Thu, Sep 11 PM 
15:45 - 17:00
(1) 15:45-16:10 A Slide Element Retrieval Method for Presentation Reuse DE2014-35 Jie Zhang, Chuan Xiao (Nagoya Univ.), Toyohide Watanabe (Nagoya Industrial Science Research Institute), Yoshiharu Ishikawa (Nagoya Univ.)
(2) 16:10-16:35 Topic Extraction from the Financial and Economical Monthly Reports by using LDA
-- Japanese Economical Climate Analysis just after the East-Japan Great Earthquake --
DE2014-36
Yuriko Yano, Risa Hayashi, Yukari Shirota (Gakushuin University), Takako Hashimoto (Chiba University of Commerce), Tamaki Sakura (JCER)
(3) 16:35-17:00 Topic Extraction from the Financial and Economical Monthly Reports by using LDA
-- Japanese Economical Climate Analysis of the Second Abe Cabinet Period --
DE2014-37
Asako Matsuda, Kazuma Okaishi, Yukari Shirota (Gakushuin University), Takako Hashimoto (Chiba Univ. of Commerce), Tamaki Sakura (JCER)

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
DE Technical Committee on Data Engineering (DE)   [Latest Schedule]
Contact Address  


Last modified: 2014-08-29 01:04:53


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to DE Schedule Page]   /  
 
 Go Top  Go Back   Prev DE Conf / Next DE Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan